MAUDE Adverse Event Report: MAQUET SAS VOLISTA STANDOP; LAMP, SURGICAL

MAQUET SAS VOLISTA STANDOP; LAMP, SURGICAL
Model Number ARD2VST00150A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 13th october, 2023 getinge became aware of an issue with one of surgical lights - volista standop.It was stated and also confirmed by photographic evidence that paint was peeling from fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Initial reporter: getinge technician.Getinge became aware of an issue with one of surgical lights - volista standop.It was stated and also confirmed by photographic evidence that paint was peeling from fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification due to paint peeling.Such a scenario could be considered as technical deficiency, and in this way the device contributed to the event.The device was not being used for a patient¿s treatment upon the event occurrence.According to information provided by the technician the issue was discovered during preventive maintenance.When reviewing reportable events for this type of issues we were able to establish that the received incidents are occurring at a low ratio.We have been able to confirm that the investigated issues have never led to serious injury or worse, to our knowledge.As stated by the subject matter expert at manufacturing site, the all maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection (vst ifu 01781 en 19, pages 37, 41, 93).Minor paint chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
VOLISTA STANDOP
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17982936
Report Number9710055-2023-00793
Device Sequence Number3568555
Product Code FTD
UDI-Device Identifier03700712405410
UDI-Public(01)03700712405410
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD2VST00150A
Device Catalogue NumberARD568811913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown